# SDR SIMA20230201005

- Difficulty date: February 1, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 19-20
- Component: Track, L/H
- Component part number: 17003264001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 ? THE LH INBD SEAT TRACK IS CORRODED BETWEEN FR 19 AND FR 20. (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-ACCOMPLISHED LH INBD SEAT TRACK CORROSION REPAIR BETWEEN FR 19-20 IAW ERS-EJ-53MR-4716.
